Alert archive / Oklahoma / Tornado Warnings in 2024
Tornado Warning 183, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Nov 4, 2024, 10:58 AM CST for 5 counties in Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2024, 10:58 AM CST (16:58 UTC)
- Expired
- Nov 4, 2024, 11:45 AM CST
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Carter County, OK, Garvin County, OK, Jefferson County, OK, Murray County, OK, Stephens County, OK
The radar
The Norman radar (KTLX), 104 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 4, 10:52 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 5.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 911 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 353 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.3
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Nov 4, 5:44 AM CST, 5 hours 14 minutes earlier. Its key messages:
- Updated at 542 AM CST Mon Nov 4 2024 -One final round of storms expected today, with continued risks for severe weather and flash flooding. -Cooler and drying out tonight through midweek. -Another dynamic system approaches Thursday through Saturday, bringing renewed storm chances
Area forecast discussion, Nov 4, 5:44 AM CST, 5 hours 14 minutes before
Area Forecast Discussion
National Weather Service Norman OK
544 AM CST Mon Nov 4 2024
...New AVIATION...
.KEY MESSAGES...
Updated at 542 AM CST Mon Nov 4 2024
-One final round of storms expected today, with continued risks for
severe weather and flash flooding.
-Cooler and drying out tonight through midweek.
-Another dynamic system approaches Thursday through Saturday,
bringing renewed storm chances
&&
.NEAR TERM...
(Today and tonight)
Issued at 226 AM CST Mon Nov 4 2024
After a few very active days of severe weather and flooding, one
final round is expected this morning into the afternoon as the main
upper trough finally lifts out into the plains. Currently the
environment across much of the area has been somewhat stabilized
by earlier rounds of storms, with the effective boundary
separating the more moist/unstable airmass currently positioned
across south-central Oklahoma snaking southwestward south of our
western north Texas counties. Ongoing convection to the north of
this boundary this morning will continue to pose a risk for
marginally severe hail and gusty winds, as well as a flooding
risk where storms train over the same areas.
The expectation is that the boundary will begin to lift northward
across southern Oklahoma this morning as surface pressure falls
occur to our west and the low-level winds begin to strengthen. Along
and south of this effective warm front, the environment will be
characterized by MLCAPE on the order of 2000 J/Kg along with ample
low-level instability (0-3km CAPE of 150-200 J/Kg) and wind shear
(0-1 SRH 150-200 m^2/s^2). A broken line of storms is expected to
develop along the dryline/pacific front by mid to late morning in
southwest OK and western north Texas, with a mix of supercells
and linear segments. This activity is then expected to march
eastward through the afternoon as additional more elevated
convection develops along and north of the warm front across
central into northern Oklahoma.
The greatest tornado risk will be along and south of the warm front
and ahead of the dryline (generally near and south of the I-44
corridor) from late morning through the afternoon. These storms will
also pose a risk for large hail and damaging wind gusts. Further
north the severe threat is less, but storms here could still
produce isolated large hail and damaging wind gusts.
Finally, we will continue to see a flood risk given saturated soils
from widespread 4-6" rainfall totals with isolated amount close to
8" the past 2 days. Areas that see training of storms will be
particularly susceptible to more significant flooding concerns. The
two most likely areas for this appear to be with the current
activity from central Oklahoma into southwest Oklahoma early this
morning, and north of the warm front late this morning into the
afternoon across central into north central Oklahoma.
The severe threat will end by late afternoon and early evening as
the pacific front clears the area to the east. Wraparound showers
and isolated thunderstorms will linger across northwest Oklahoma
tonight as the upper low moves overhead. Chillier temperatures will
push in from the northwest overnight, with lows in the upper 30s
across northwest Oklahoma and 40s across much of the rest of the
area outside our far southeast.
Ware
&&
.SHORT TERM...
(Tuesday through Wednesday night)
Issued at 226 AM CST Mon Nov 4 2024
Cooler and drier conditions (outside of some early morning showers
across southeast Oklahoma) will settle over the region during the
day on Tuesday, with highs only in the upper 50s to mid 60s across
the area. Quieter weather will persist into the day on Wednesday as
the next upper trough deepens across the Rockies into the southwest
US. Highs Wednesday will warm back into the mid 60s to low 70s.
Ware
&&
.LONG TERM...
(Thursday through Sunday)
Issued at 226 AM CST Mon Nov 4 2024
The next system will begin to approach late Wednesday into Thursday,
with shower and thunderstorm chances ramping up with the initial
wave of ascent/warm advection. Several rounds of showers/storms
are then expected Friday through Saturday as a closed low across
AZ/NM moves slowly eastward. As of now the moisture with this
upcoming system does not appear as anomalous as our current
system. NBM 25th-75th percentiles for the Thursday through
Saturday period suggest rainfall totals of 0.5-2 across much of
the area, with locally higher amounts possible.
Ware
&&
.AVIATION...
(12Z TAFS)
Issued at 542 AM CST Mon Nov 4 2024
A few rounds of showers and thunderstorms, some severe, are
expected today with LIFR to MVFR conditions. VFR conditions will
return (from west to east) beginning this afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 71 45 59 43 / 90 10 0 0
Hobart OK 71 41 62 41 / 90 10 0 0
Wichita Falls TX 74 46 63 43 / 80 10 0 0
Gage OK 62 37 62 39 / 70 50 0 0
Ponca City OK 69 45 59 40 / 100 30 0 0
Durant OK 77 53 65 45 / 100 70 20 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this afternoon for OKZ007-008-012-013-
017>020-023>032-035>048-050>052.
TX...Flood Watch through this afternoon for TXZ083>090.
&&
NEAR TERM...08
SHORT TERM...08
LONG TERM....08
AVIATION...01In the hours before
Special weather statement, Nov 4, 7:17 AM CST, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Norman OK
717 AM CST Mon Nov 4 2024
OKZ013-019-020-026-041400-
Payne OK-Logan OK-Lincoln OK-Noble OK-
717 AM CST Mon Nov 4 2024
...Strong thunderstorms will impact portions of northwestern Lincoln,
central Noble, southeastern Logan and Payne Counties through 800 AM
CST...
At 716 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles north of Perry to 5 miles northeast of
Coyle to 4 miles west of Fallis. Movement was northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Stillwater, Cushing, Perry, Perkins, Yale, Morrison, Carney, Glencoe,
Tryon, Ripley, Agra, Red Rock, Fallis, Lake Carl Blackwell, Lake
Mcmurtry, Quay, Sooner Lake, and Ingalls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3658 9689 3655 9690 3653 9699 3651 9703
3633 9703 3633 9692 3625 9692 3625 9682
3616 9682 3616 9662 3596 9662 3571 9714
3572 9714 3572 9725 3598 9722 3638 9735
3659 9707 3658 9700 3660 9691
TIME...MOT...LOC 1316Z 234DEG 30KT 3635 9727 3602 9717 3577 9720
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MahaleSpecial weather statement, Nov 4, 7:18 AM CST, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Norman OK
718 AM CST Mon Nov 4 2024
OKZ023-035-037-038-044-041400-
Kiowa OK-Tillman OK-Cotton OK-Caddo OK-Comanche OK-
718 AM CST Mon Nov 4 2024
...Strong thunderstorms will impact portions of Comanche,
southwestern Caddo, northern Cotton, southeastern Kiowa and
southeastern Tillman Counties through 800 AM CST...
At 718 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Cooperton to near Fort
Sill to 5 miles southwest of Chattanooga. Movement was northeast at
45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lawton, Anadarko, Walters, Cache, Elgin, Apache, Geronimo, Fletcher,
Cyril, Grandfield, Sterling, Chattanooga, Medicine Park, Indiahoma,
Faxon, Loveland, Meers, Boone, Lake Lawtonka, and Fort Sill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3514 9834 3486 9814 3443 9814 3418 9879
3459 9881 3480 9892
TIME...MOT...LOC 1318Z 241DEG 40KT 3478 9881 3464 9871 3436 9870
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MahaleSpecial weather statement, Nov 4, 8:25 AM CST, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Norman OK
825 AM CST Mon Nov 4 2024
OKZ023-027-041500-
Grady OK-Caddo OK-
825 AM CST Mon Nov 4 2024
...A strong thunderstorm will impact portions of central Grady and
southeastern Caddo Counties through 900 AM CST...
At 825 AM CST, Doppler radar was tracking a strong thunderstorm near
Verden, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Chickasha, Blanchard, Anadarko, Tuttle, Cyril, Verden, Cement, Amber,
Bridge Creek, Pocasset, Norge, Middleberg, Tabler, Lake Chickasha,
Ninnekah, and Laverty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3486 9820 3509 9827 3533 9767 3497 9767
TIME...MOT...LOC 1425Z 241DEG 39KT 3505 9814
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MahaleSpecial weather statement, Nov 4, 9:47 AM CST, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Norman OK
947 AM CST Mon Nov 4 2024
OKZ027>029-040-041615-
Grady OK-Cleveland OK-Garvin OK-McClain OK-
947 AM CST Mon Nov 4 2024
...A strong thunderstorm will impact portions of northern Garvin,
southeastern Grady, south central Cleveland and south central McClain
Counties through 1015 AM CST...
At 947 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles south of Lindsay, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lindsay, Maysville, Wayne, Paoli, Rosedale, Whitebead, and Erin
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3468 9762 3476 9775 3500 9729 3482 9700
TIME...MOT...LOC 1547Z 236DEG 39KT 3472 9761
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MahaleSpecial weather statement, Nov 4, 9:47 AM CST, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Norman OK
947 AM CST Mon Nov 4 2024
TXZ090-041615-
Clay TX-
947 AM CST Mon Nov 4 2024
...A strong thunderstorm will impact portions of central Clay County
through 1015 AM CST...
At 947 AM CST, Doppler radar was tracking a strong thunderstorm near
Bluegrove, moving northeast at 50 mph.
HAZARD...Wind gusts of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Henrietta, Bluegrove, and northeastern Lake Arrowhead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3375 9838 3400 9807 3399 9801 3401 9797
3398 9795 3395 9796 3394 9797 3393 9795
3392 9796 3391 9796 3391 9798 3370 9798
3359 9828
TIME...MOT...LOC 1547Z 242DEG 43KT 3371 9825
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BunkerSpecial weather statement, Nov 4, 10:14 AM CST, 44 minutes before
Special Weather Statement
National Weather Service Norman OK
1014 AM CST Mon Nov 4 2024
OKZ045-TXZ090-041645-
Jefferson OK-Clay TX-
1014 AM CST Mon Nov 4 2024
...A strong thunderstorm will impact portions of central Jefferson
and northeastern Clay Counties through 1045 AM CST...
At 1013 AM CST, Doppler radar was tracking a strong thunderstorm 5
miles southwest of Ryan, moving northeast at 40 mph.
HAZARD...Wind gusts of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ringling, Ryan, Sugden, and Cornish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.
&&
LAT...LON 3386 9802 3399 9816 3429 9783 3429 9772
3414 9756 3414 9757
TIME...MOT...LOC 1613Z 227DEG 36KT 3398 9803
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BunkerThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 6:09 PM CST | Tornado Warning | OUN | Atoka, Coal, Johnston | 51 min |
| Nov 3, 6:13 PM CST | Tornado Warning | OUN | Atoka, Coal | 32 min |
| Nov 3, 6:34 PM CST | Tornado Warning | OUN | Atoka, Bryan, Johnston | 26 min |
| Nov 3, 6:35 PM CST | Flash Flood Warning | OUN | Hughes | 3 hr |
| Nov 3, 6:41 PM CST | Tornado Warning | OUN | Atoka, Coal | 34 min |
| Nov 3, 6:46 PM CST | Tornado Warning | OUN | Atoka | 29 min |
| Nov 3, 6:57 PM CST | Tornado Warning | OUN | Atoka | 50 min |
| Nov 3, 7:00 PM CST | Tornado Warning | OUN | Atoka, Bryan, Marshall | 45 min |
| Nov 3, 7:20 PM CST | River Flood Advisory | OUN | Atoka | 13 hr |
| Nov 3, 7:46 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 44 min |
| Nov 3, 8:17 PM CST | Areal Flood Advisory | OUN | Carter, Garvin, Jefferson, Stephens | 3 hr |
| Nov 3, 8:25 PM CST | Areal Flood Advisory | OUN | Atoka, Coal, Johnston | 3 hr |
| Nov 3, 8:29 PM CST | Special Weather Statement | OUN | Atoka | 31 min |
| Nov 3, 9:39 PM CST | Special Weather Statement | OUN | Cotton | 36 min |
| Nov 3, 10:52 PM CST | Areal Flood Advisory | OUN | Garvin, Grady, McClain | 2 hr |
| Nov 3, 11:48 PM CST | Areal Flood Advisory | OUN | Cotton, Garvin, Jefferson, Stephens | 3 hr |
| Nov 3, 11:52 PM CST | Areal Flood Advisory | OUN | Cleveland, McClain | 3 hr |
| Nov 4, 1:05 AM CST | Areal Flood Advisory | OUN | Cleveland, Garvin, Lincoln, McClain, Pontotoc, Pottawatomie and 1 more | 3 hr |
| Nov 4, 1:17 AM CST | Areal Flood Advisory | OUN | Garvin, Grady, McClain, Stephens | 3 hr |
| Nov 4, 2:00 AM CST | Flash Flood Warning | OUN | Pottawatomie, Seminole | 3 hr |
| Nov 4, 2:02 AM CST | River Flood Warning | OUN | Pottawatomie, Seminole | 24 hr |
| Nov 4, 2:23 AM CST | Special Weather Statement | OUN | Grady | 37 min |
| Nov 4, 2:53 AM CST | Special Weather Statement | OUN | Cleveland | 37 min |
| Nov 4, 3:03 AM CST | Special Weather Statement | OUN | Jackson | 27 min |
| Nov 4, 3:29 AM CST | Special Weather Statement | OUN | Jackson, Kiowa | 31 min |
| Nov 4, 3:59 AM CST | Special Weather Statement | OUN | Kiowa | 31 min |
| Nov 4, 4:19 AM CST | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 41 min |
| Nov 4, 4:20 AM CST | Tornado Warning | OUN | Comanche, Cotton, Tillman | 25 min |
| Nov 4, 4:36 AM CST | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Kiowa, Washita | 39 min |
| Nov 4, 4:43 AM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 47 min |
| Nov 4, 4:47 AM CST | Areal Flood Advisory | OUN | Kiowa, Washita | 58 min |
| Nov 4, 5:13 AM CST | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian | 31 min |
| Nov 4, 5:44 AM CST | Special Weather Statement | OUN | Canadian, Grady | 31 min |
| Nov 4, 6:11 AM CST | Tornado Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 34 min |
| Nov 4, 6:37 AM CST | Tornado Warning | OUN | Garfield, Logan, Noble, Payne | 23 min |
| Nov 4, 6:58 AM CST | Special Weather Statement | OUN | Noble | 32 min |
| Nov 4, 7:17 AM CST | Special Weather Statement | OUN | Noble, Payne | 43 min |
| Nov 4, 7:18 AM CST | Special Weather Statement | OUN | Comanche | 42 min |
| Nov 4, 7:43 AM CST | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 47 min |
| Nov 4, 8:25 AM CST | Special Weather Statement | OUN | Grady | 35 min |
| Nov 4, 8:53 AM CST | Areal Flood Advisory | OUN | Logan, Oklahoma | 3 hr |
| Nov 4, 9:47 AM CST | Special Weather Statement | OUN | Garvin | 28 min |
| Nov 4, 10:11 AM CST | Tornado Warning | OUN | Cleveland, McClain, Pottawatomie | 34 min |
| Nov 4, 10:14 AM CST | Special Weather Statement | OUN | Jefferson | 31 min |
| Nov 4, 10:28 AM CST | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie, Seminole | 47 min |
| Nov 4, 10:29 AM CST | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 31 min |
| Nov 4, 10:32 AM CST | Tornado Warning | OUN | Cleveland, Pottawatomie | 28 min |
| Nov 4, 10:38 AM CST | Tornado Warning | OUN | Carter, Jefferson, Stephens | 37 min |
| Nov 4, 10:55 AM CST | Tornado Warning | OUN | Lincoln, Pottawatomie, Seminole | 29 min |
| Nov 4, 11:11 AM CST | Areal Flood Advisory | OUN | Cleveland, McClain, Pottawatomie | 3 hr |
| Nov 4, 11:17 AM CST | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 43 min |
| Nov 4, 11:18 AM CST | Severe Thunderstorm Warning | OUN | Lincoln | 27 min |
| Nov 4, 11:35 AM CST | Tornado Warning | OUN | Garvin, McClain | 40 min |
| Nov 4, 11:43 AM CST | Areal Flood Advisory | OUN | Payne | 3 hr |
| Nov 4, 11:43 AM CST | Tornado Warning | OUN | Garvin, Murray | 32 min |
| Nov 4, 12:06 PM CST | Tornado Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 39 min |
| Nov 4, 12:38 PM CST | Tornado Warning | OUN | Seminole | 31 min |
| Nov 4, 12:47 PM CST | Severe Thunderstorm Warning | OUN | Pontotoc, Pottawatomie, Seminole | 43 min |
| Nov 4, 12:51 PM CST | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 24 min |
| Nov 4, 1:22 PM CST | Special Weather Statement | OUN | Marshall | 38 min |
| Nov 4, 1:25 PM CST | Tornado Warning | OUN | Atoka, Coal | 23 min |
| Nov 4, 1:27 PM CST | Special Weather Statement | OUN | Hughes | 48 min |
| Nov 4, 1:28 PM CST | River Flood Advisory | OUN | Payne | 24 hr |
| Nov 4, 1:48 PM CST | Severe Thunderstorm Warning | OUN | Bryan, Johnston, Love, Marshall | 42 min |
| Nov 4, 1:51 PM CST | Areal Flood Advisory | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| Nov 4, 1:52 PM CST | River Flood Advisory | OUN | Atoka | 13 hr |
| Nov 4, 2:23 PM CST | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston | 52 min |
| Nov 4, 2:34 PM CST | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Marshall and 1 more | 3 hr |
| Nov 4, 3:04 PM CST | Special Weather Statement | OUN | Atoka | 41 min |
| Nov 4, 3:15 PM CST | Special Weather Statement | OUN | Bryan | 45 min |
| Nov 4, 4:15 PM CST | Severe Thunderstorm Warning | OUN | Bryan | 30 min |
| Nov 3, 7:40 PM CST | Special Weather Statement | OUN | Archer | 35 min |
| Nov 3, 8:08 PM CST | Severe Thunderstorm Warning | OUN | Archer, Clay | 37 min |
| Nov 3, 8:27 PM CST | Special Weather Statement | OUN | Baylor | 33 min |
| Nov 3, 8:45 PM CST | Special Weather Statement | OUN | Clay | 30 min |
| Nov 3, 9:03 PM CST | Special Weather Statement | OUN | Archer | 27 min |
| Nov 3, 9:42 PM CST | Special Weather Statement | OUN | Baylor | 33 min |
| Nov 4, 9:47 AM CST | Special Weather Statement | OUN | Clay | 28 min |
Nearby
Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.